Share This Article:

Lp Inequalities for Polynomials

Abstract Full-Text HTML Download Download as PDF (Size:116KB) PP. 321-328
DOI: 10.4236/am.2011.23038    5,708 Downloads   9,607 Views   Citations

ABSTRACT

In this paper we consider a problem of investigating the dependence of on for every real or complex number with , , and present certain compact generali- zations which, besides yielding some interesting results as corollaries, include some well-known results, in particular, those of Zygmund, Bernstein, De-Bruijn, Erdös-Lax and Boas and Rahman as special cases.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

A. Aziz and N. Rather, "Lp Inequalities for Polynomials," Applied Mathematics, Vol. 2 No. 3, 2011, pp. 321-328. doi: 10.4236/am.2011.23038.

References

[1] G. V. Milovanovic, D. S. Mitrinovic and T. M. Rassias, “Topics in Polynomials: Extremal Properties, Inequalities, Zeros,” World Scientific Publishing Company, Singapore, 1994.
[2] A. C. Schaffer, “Inequalities of A. Markoff and S. Bernstein for Polynomials and Related Functions,” Bulletin American Mathematical Society, Vol. 47, No. 2, 1941, pp. 565-579. doi:10.1090/S0002-9904-1941-07510-5
[3] G. Pólya and G. Szeg?, “Aufgaben und Lehrs?tze aus der Analysis,” Springer-Verlag, Berlin, 1925.
[4] A. Zygmund, “A Remark on Conjugate Series,” Proceedings of London Mathematical Society, Vol. 34, 1932, pp. 292-400. doi:10.1112/plms/s2-34.1.392
[5] G. H. Hardy, “The Mean Value of the Modulus of an Analytic Function,” Proceedings of London Mathematical Society, Vol. 14, 1915, pp. 269-277.
[6] Q. I. Rahman and G. Schmeisser, “Les in Ualitués de Markoff et de Bernstein,” Presses University Montréal, Montréal, 1983.
[7] M. Riesz, “Formula d’interpolation Pour la Dérivée d’un Polynome Trigonométrique,” Comptes Rendus de l' Academie des Sciences, Vol. 158, 1914, pp. 1152-1254.
[8] V. V. Arestov, “On Integral Inequalities for Trigonometric Polynimials and Their Derivatives,” Mathematics of the USSR-Izvestiya, Vol. 18, 1982, pp. 1-17. doi:10.1070/IM1982v018n01ABEH001375
[9] N. G. Bruijn, “Inequalities Concerning Polynomials in the Complex Domain,” Nederal. Akad. Wetensch. Proceeding, Vol. 50, 1947, pp. 1265-1272.
[10] Q. I. Rahman and G. Schmessier, “ Inequalities for Polynomials,” The Journal of Approximation Theory, Vol. 53, 1988, pp. 26-32. doi:10.1016/0021-9045(88)90073-1
[11] R. P. Boas, Jr., and Q. I. Rahman, “ Inequalities for Polynomials and Entire Functions,” Archive for Rational Mechanics and Analysis, Vol. 11, 1962, pp. 34-39. doi:10.1007/BF00253927
[12] A. Aziz and N. A. Rather, “ Inequalities for Polynomials,” Glasnik Matematicki, Vol. 32, No. 52, 1997, pp. 39-43.
[13] P. D. Lax, “Proof of a Conjecture of P. Erdos on the Derivative of a Polynomial,” Bulletin of American Mathematical Society, Vol. 50, 1944, pp. 509-513. doi:10.1090/S0002-9904-1944-08177-9
[14] N. C. Ankeny and T. J. Rivlin, “On a Theorm of S. Bernstein,” Pacific Journal of Mathematics, Vol. 5, 1955, pp. 849-852.
[15] A. Aziz and N. A. Rather, “Some Compact Generalization of Zygmund-Type Inequalities for Polynomials,” Nonlinear Studies, Vol. 6, No. 2, 1999, pp. 241-255.
[16] A. Aziz, “A New Proof and a Generalization of a Theorem of De Bruijn,” Proceedings of American Mathematical Society, Vol. 106, No. 2, 1989, pp. 345-350.
[17] K. K. Dewan and N. K. Govil, “An Inequality for Self- Inversive Polynomials,” Journal of Mathematical Analysis and Application, Vol. 95, No. 2, 1983, p. 490. doi:10.1016/0022-247X(83)90122-1

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.